# SDR NACA2023102600001

- Difficulty date: October 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 63,649 hours, 43,540 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW FRAME GOT CORROSION ON STA 767+10 (R33) 1. BS767+7 S-11R+1.5'' 2. BS767+16 S-11R+13''. REPAIRED PER SRM 56-20-02
